# SDR FDEA202110192600

- Difficulty date: October 19, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300*
- Aircraft serial: 630
- Aircraft time: 63,947 hours, 24,378 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING #2 SLAT HAS 3" CRACK AT THE INBOARD END CAP INSPECTION PLATE 0000069861 : GRAHAM, JONATHAN F - 22-OCT-2021 21:12  COMPLIED WITH FINAL APPROVED EA 6-5750-T0364909 PART 1 REV A, TITLED: "WINGS-FLIGHT SURFACES-LH #2   SLAT BOTTOM SKIN GOUGED-REPAIR BY INTERNAL SKIN SPLICE."
